# SDR SWAA2025020693539

- Difficulty date: February 6, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N8810L
- Make and model: Boeing 737-8
- Aircraft serial: 42647
- Aircraft time: 12,242 hours, 6,760 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H AFT OVER WING EXIT LIGHT INOP<[01] PERFORMED SOFTWARE DOWNLOAD PER AMM 23-42-03.
